# SDR 00FDEA00735

- Difficulty date: October 24, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651627910
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-05) ON LONGITUDINAL UPPER CHORD AROUND NUT PLATE HOLES BS 760 - 846, LBL 45, WL 208.   *S/D*  REMOVED AND REPLACED PER FEDEX SRM 53-10-1, FIG 8, 51-30-5, 51-60-6, 51-30-8 & FEDEX DRAWING 65-16279.
